| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 48 Number 6
Volume 48 Number 5
Volume 48 Number 4
Volume 48 Number 3
Volume 48 Number 2
Volume 48S Number 1
Earlier issues
Volume 48 Number 3 Volume 48 Number 4 Volume 48 Number 5

previous article next article

Research articles

ScienceAsia 48 (2022): 474-478 |doi: 10.2306/scienceasia1513-1874.2022.062


A refinement of Hardy type inequality on the n-spheres


Songting Yin

 
ABSTRACT:     We give a refinement of Hardy type inequality with the best constant on the sphere. This improves the result of Xiao [J Math Inequal 10 (2016):793?805].

Download PDF

22 Downloads 368 Views


a Department of Mathematics and Computer Science, Tongling University, Tongling, 244000 Anhui, China

* Corresponding author, E-mail: yst419@163.com

Received 1 Dec 2020, Accepted 22 Feb 2022